# SDR CALA2014031800341

- Difficulty date: March 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 50,275 hours, 16,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 147A8540U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 ENTRY DOOR CUT OUT LOWER MAIN SILL INNER CHORD SEVERAL CORROSION S=4"*2" STATION 890 - STATION 1010, RBL 40 - RBL 60.  REMOVED THE CORROSION PART IAW SRM 51-40-02 P1 REV 51.  LOCATED & DRILLED HOLES IAW SRM51-40-02 P1 REV 51 FOUND SHORT EDGE MARGE SEE GFS0422052.  INSTALLED THE NEW PART IAW SRM 51-40-02 P1 REV 51 & DWG 747A8501.
